Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffer seizures. Diagnosed with left parital granuloma. Prescribed Epsolin. Continue medication?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
hello doctor, two year back i had suffered with seizures that affected only right side of body. later i was diagonosed with Left parital granuloma in left side of brain. i was advised to take Epsolin 100mg two tab. daily at night. i continued it for one year only. since first day of that seizures attack to till date i was not attack further. but now, often, (say every hour) i feel sudden shaking of arms. so should i continue Epsolin or stop it permanantly coz seizures dont repeat in last two year.
Posted Thu, 8 Aug 2013 in Brain and Spine
Answered by Dr. Basheer Ahamed 2 hours later

Thanks for your query.

You may have to continue Aspirin.

At Least a 5 year seizure free period is need to decide whether to stop antiepileptic drugs.

But Aspirin is prescribed to prevent any brain infarct(Stroke or Cerebrovascular accident). So seizure free period will not imply for Aspirin.
You need to continue it because it is a prophylactic drug here.

Myoclonus(Involuntary jerky movements of the arm) may be normal if occurring occasionally.
But it is very frequent for you. This may be myotonic seizure.
Consult your neurologist.

Hope the answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor